# SDR SIMA20140804007

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,124 hours, 24,262 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET SUPPORTING RT WING REFUEL TUBE INSIDE ACCESS PANEL 631AB IS CRACKED AT NUT PLATE FOR CLAMP.  REPAIRED BRACKET IAW ETN 51-150, INSTALLED IAW SRM 51-40-09.  OK FOR SERVICE.
